Volume 18, Number 2
Previous Issue Next Issue

Shi Ming Zhang & Zheng Da Huang

J. Comp. Math., 18 (2000), pp. 113-122

Preview Purchase PDF Citation 0 464 Abstract

Wei-Zhong Dai & Raja Nassar

J. Comp. Math., 18 (2000), pp. 123-132

Preview Purchase PDF Citation 0 450 Abstract

Zi Luan Wei

J. Comp. Math., 18 (2000), pp. 133-140

Preview Purchase PDF Citation 0 450 Abstract

Qing Ping Deng, Xue Jun Xu & Shu Min Shen

J. Comp. Math., 18 (2000), pp. 141-156

Preview Purchase PDF Citation 0 452 Abstract

Xiao Qiu Song

J. Comp. Math., 18 (2000), pp. 157-164

Preview Purchase PDF Citation 0 454 Abstract

Bai Nian Lu & Rui Feng Zhang

J. Comp. Math., 18 (2000), pp. 165-172

Preview Purchase PDF Citation 0 440 Abstract

Ji Hua Xu & Jing Hui Zhao

J. Comp. Math., 18 (2000), pp. 173-182

Preview Purchase PDF Citation 0 484 Abstract

Zhi Bin Chen, Yu Yu Feng & Kozak Jernej

J. Comp. Math., 18 (2000), pp. 183-198

Preview Purchase PDF Citation 0 448 Abstract

Cheng Jian Zhang & Xiao Xin Liao

J. Comp. Math., 18 (2000), pp. 199-206

Preview Purchase PDF Citation 0 454 Abstract

Yuan Ming Wang & Ben Yu Guo

J. Comp. Math., 18 (2000), pp. 207-224

Preview Purchase PDF Citation 0 423 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80